Is Accutane working for me or not?
Doctor Answers 1
Accutane and breakouts
Thank you for your question. It is not uncommon to have breakouts when starting any acne treatment, especially Accutane. Usually the flare-ups last a couple of weeks, but in some individuals, the flare-ups can be very severe and occur for several months. Breakouts also vary depending on the dose you are taking because dosing is based on your weight. Therefore, if you are taking half of your daily recommended dose, then breakouts may occur more frequently and results will take longer to achieve. Please be patient with the treatment because acne tends to get worse before it gets better. I highly suggest you consult with your prescribing physician regarding your concerns and to discuss any further questions you may have with therapy. Take care and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.